Sleep, or Lack Thereof

One of the challenges with withdrawal is insomnia.  I have gone 36 hrs. without sleep.

The last few days have been difficult.  I have tried to sleep only to develop the Chorea movements which make it impossible to sleep.  Last night was particularily challenging.  I discontinued 10 mg. of long acting Morphine and by hour 24 the withdrawals from that drug kicked in.  My head hurt so badly I cried and cried.  My left arm was also hurting and had a burning crawling feeling in it, so I was rubbing it and my head and face.  On top of that I was having terrible severe Chorea movements, which are  intense muscle contractions that move from one part of the body to another accompanied by shaking.  Feeling overwhelmed,  I cried out to God to help me, but soon realized it was something I needed to do on my own; He could only give me the strength to endure.  Doral would have come to help , but he was in bed asleep and I didn’t want to wake him.

The symptoms eventually subsided and I was able to sleep for a few hours.  Today the withdrawal symptoms have been less and my head doesn’t hurt like before.  I was able to nap in the morning and afternoon.   Knowing sleep is important for recovery and for my weight loss, I was thankful I could eventually sleep.

Here is an article about the risks of developing movement disorders from using anti depressants.  Although rare, it happens more than people realize.

Copy and paste into your web browser to view:

 

https://www.aacp.com/pdf%2F0810%2F0810ACP_Madhusoodanan.pdf

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s